# SDR COM31103

- Difficulty date: June 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N361CA
- Make and model: Saab SF340A
- Aircraft serial: 340A056
- System (JASC): 2730 · Elevator Control System
- Part: Actuator
- Part number: DL3827M157
- Condition: Defective
- Location: Elevator
- Part time: 17,416 hours
- Stage of operation: LD
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

STANDBY PITCH TRIM IS INOP.  REPLACED THE PITCH TRIM ACTUATOR.
